Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

ESR high. Can that cause bad back ache? Operate for slip disc?

Dcotorr , My brother is having back ache from 1yr, and he has visited to doctor regularly but doctor is not able to find out the backache cause, MRI was normal, but yesterday hhe had test for Tuberculosis , and 2 test are normal but his ESR is 65 and his age is 23 yr, and he has swealing in ankle. please suggest how can we diagnosis d reason, last year , i had TB in spine , it has been cure and my father had operated for slip-disc? Pleas suggest some solution for my brother??
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
If your brother's MRI is normal then on the basis of ESR we can not called it TB. I think your brother has back pain due to weak back muscle. What is his occupation. Is he travels a lot because that can cause back pain. I would suggest you to show him to another orthopaedic doctor. You can show it to me also.
Answered: Sun, 4 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor